| Model Number |
GIF-XP170N |
| Medical Device Problem Codes |
Corroded (1131); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, cause of the corrosion could not be determined.It is presumed the likely cause of the burn on the bending section is traced to mechanical stress.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited a burned a-rubber in the insertion part and corrosion on the connecting tube.There was no patient involvement.